MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 HCG; System, Test, Human Chorionic Gonadotropin

Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 HCG; System, Test, Human Chorionic Gonadotropin
Model Number N/A
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
IMMULITE 2000 HCG
Common Device Name
System, Test, Human Chorionic Gonadotropin
Manufacturer (Section D)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis
UK 
Manufacturer (Section G)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis
UK  
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
+1(802)430-2902
MDR Report Key50785781
Report Number2247117-2026-00012
Device Sequence Number21475673
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public(01)00630414961132(10)485(17)260630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale